# SDR N6WA2024010301

- Difficulty date: December 26, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,078 hours, 22,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670342698S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM RH INTERCOSTAL ANGLE BRACKET IS CRACKED. R&R FS280 BEAM RH INTERCOSTAL ANGLE BRACKET PN KBA670-30026-28  IAW CRJ 700 SRM 51-42-20.
